Alert archive / New Jersey / Marine Weather Statements in 2007

Marine Weather Statement 5, NWS Philadelphia/Mount Holly

February 16, 2007

NWS Philadelphia/Mount Holly issued this marine weather statement at Feb 16, 2007, 4:36 PM EST. It took effect at Feb 16, 2007, 5:00 PM EST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Feb 16, 2007, 4:36 PM EST (21:36 UTC)
In effect from
Feb 16, 2007, 5:00 PM EST
Expired
Feb 17, 2007, 2:51 PM EST
In force
22 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZUS71 KPHI 162136
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
436 PM EST FRI FEB 16 2007

ANZ430-431-450>455-170545-
/X.NEW.KPHI.MA.S.0005.070216T2200Z-070217T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
436 PM EST FRI FEB 16 2007

...A LOW WATER ADVISORY IS IN EFFECT UNTIL 500 PM EST SATURDAY...

A FAIRLY STRONG OFFSHORE WIND IS EXPECTED TO CONTINUE THROUGH
TONIGHT AND FOR MUCH OF THE DAY ON SATURDAY. THE WIND COMBINED
WITH GREATER THAN NORMAL TIDAL DEPARTURES AT NEW MOON WILL RESULT
IN CONTINUED UNUSUALLY LOW TIDES FOR THE NEXT TWO LOW TIDE CYCLES. 

TIDES AROUND THE TIME OF LOW TIDE COULD REACH 2 TO 2.5 FEET BELOW
MEAN LOWER LOW WATER. THESE NEGATIVE DEPARTURES MAY CAUSE
NAVIGATION PROBLEMS AT TIMES OF LOW TIDE AROUND INLETS AND OTHER
RELATIVELY SHALLOW WATER.

THE TIMES OF THE NEXT TWO LOW TIDES ARE SHORTLY AFTER MIDNIGHT
TONIGHT AND SHORTLY AFTER NOON SATURDAY ON THE ATLANTIC
COAST...AND AROUND 500 AM AND 500 PM ON THE UPPER DELAWARE BAY.

$$

AMC
3 follow-up statements
000 
FZUS71 KPHI 170253
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
953 PM EST FRI FEB 16 2007

ANZ430-431-450>455-171100-
/X.CON.KPHI.MA.S.0005.000000T0000Z-070217T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
953 PM EST FRI FEB 16 2007

...A LOW WATER ADVISORY IS IN EFFECT UNTIL 500 PM EST SATURDAY...

A FAIRLY STRONG OFFSHORE WIND IS EXPECTED TO CONTINUE OVERNIGHT
AND FOR MUCH OF THE DAY ON SATURDAY. THE WIND COMBINED WITH
GREATER THAN NORMAL TIDAL DEPARTURES AT NEW MOON WILL RESULT IN
CONTINUED UNUSUALLY LOW TIDES FOR THE NEXT TWO LOW TIDE CYCLES.

TIDES AROUND THE TIME OF LOW TIDE COULD REACH 2 TO 2.5 FEET BELOW
MEAN LOWER LOW WATER. THESE NEGATIVE DEPARTURES MAY CAUSE
NAVIGATION PROBLEMS AT TIMES OF LOW TIDE AROUND INLETS AND OTHER
RELATIVELY SHALLOW WATER.

THE TIMES OF THE NEXT TWO LOW TIDES ARE SHORTLY AFTER MIDNIGHT
TONIGHT AND SHORTLY AFTER NOON SATURDAY ON THE ATLANTIC COAST...
AND AROUND 500 AM AND 500 PM ON THE UPPER DELAWARE BAY.

$$

AMC
000 
FZUS71 KPHI 170921
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 AM EST SAT FEB 17 2007

ANZ430-431-450>455-172200-
/X.CON.KPHI.MA.S.0005.000000T0000Z-070217T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
421 AM EST SAT FEB 17 2007

...A LOW WATER ADVISORY IS IN EFFECT UNTIL 500 PM EST SATURDAY...

A MODERATE OFFSHORE WIND IS EXPECTED TO CONTINUE FOR MUCH OF TODAY.
THE WIND COMBINED WITH GREATER THAN NORMAL TIDAL DEPARTURES DURING
THE NEW MOON WILL RESULT IN CONTINUED UNUSUALLY LOW TIDES FOR THE
NEXT LOW TIDE CYCLE.

THE TIDAL DEPARTURES WERE RUNNING AROUND 2 FEET BELOW NORMAL EARLY
SATURDAY MORNING AND THESE LEVELS WILL PROBABLY REMAIN ABOUT THE
SAME THROUGH THE DAY. THESE NEGATIVE DEPARTURES MAY CAUSE PROBLEMS
WITH NAVIGATION DURING THE LOW TIDE... ESPECIALLY AROUND INLETS
AND OTHER RELATIVELY SHALLOW WATER.

THE NEXT LOW TIDES WILL OCCUR AROUND NOON ON THE ATLANTIC COAST AND
AROUND 500 PM ON THE UPPER DELAWARE BAY.

$$

OHARA
000 
FZUS71 KPHI 171951
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
251 PM EST SAT FEB 17 2007

ANZ430-431-450>455-172100-
/X.CAN.KPHI.MA.S.0005.000000T0000Z-070217T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
251 PM EST SAT FEB 17 2007

...THE LOW WATER ADVISORY HAS BEEN CANCELLED...

TIDAL DEPARTURES HAVE DIMINISHED AND THE LOW WATER ADVISORY IS NO
LONGER IN EFFECT.

ALTHOUGH THE LOW WATER LEVELS WILL IMPROVE SOMEWHAT THIS EVENING
AND OVERNIGHT, OFFSHORE WINDS WILL RESUME SUNDAY AND BECOME QUITE
STRONG BY SUNDAY NIGHT, CONTINUING INTO MONDAY. THIS WILL CAUSE A
DECREASE IN WATER LEVELS ONCE AGAIN, AND ANOTHER LOW WATER
ADVISORY MAY BE NEEDED. SO, MARINERS ARE URGED TO MONITOR LATER
STATEMENTS REGARDING A POTENTIAL LOW WATER SITUATION SUNDAY NIGHT
AND MONDAY.

$$

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at Feb 16, 1:55 PM EST, 2 hours 41 minutes earlier.

Area forecast discussion, Feb 16, 1:55 PM EST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
155 PM EST FRI FEB 16 2007

.OVERVIEW/...
NOAA REPORTS JAN TEMP NEAR AVERAGE FOR U.S., BUT LOOKING AT THE
SNOWPACK OVER THE LOWER 48 TODAY FEB MAY BE ON THE MINUS SIDE.
SNOWCOVER IS BELOW 38 DEG N LATITUDE FROM MID ATLANTIC AND AS FAR
WEST AS THE ROCKIES(CANT REMEMBER LAST TIME I SAW THIS) AND THERE
IS STILL MORE COLD AIR TO COME ESPECIALLY EAST OF THE ROCKIES TO THE
EAST COAST THROUGH THE 20TH, HOWEVER, HALF THE COUNTRY WILL BE ABOVE
NORMAL FROM THE 23RD THROUGH THE END OF THE MONTH. WILL CLOSELY
FOLLOW THE FEB TOTALS. AND, WHY AM I TALKING WARMUP? THE SNOW COVER
IS ONE THING, BUT LOOKING AT THE MODELS, WE SEE THE POTENTIAL OF A
WET PERIOD ON THE 22ND, STAYING WARM WITH ANOTHER MILD HEAVY RAIN
POSSIBLE FOR THE 26TH. ITS TOO EARLY TO BE MORE SPECIF, BUT I WOULD
CERTAINLY BEGIN THINKING ABOUT THE POSSIBILITY OF SOME MELTING
RAINS AND RIVER FLOODING. JUST SOME FOOD FOR THOUGHT.

NOTE - FOR THE LATEST ON THE VALENTINES DAY STORM PLEASE SEE...
WWW.ERH.NOAA.GOV/PHI/STORMS/02142007.HTLM

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
COLD TODAY AND THE WIND WHIPPING RIGHT THROUGH YOU. SEEMS THIS COLD
WIND GRADIENT HAS BEEN WITH US FOR MUCH OF THE MONTH. IN FACT THE
ONLY DAY WITH A MILD DIRECTION WAS ON THE 1ST(210 DEGREES). THIS
FEB A CALM DAY IS 20 TO 25 MPH. STILL FEELING THE AFFECTS OF THE LOW
OVER QUEBEC PROVINCE INTERACTING WITH THE HIGH BUILDING INTO THE
REGION. CAA NEXT SEVERAL DAYS BUT THE 80H WINDS BACK TO THE SW IN
RESPONSE TO ARRIVING LOW PRESSURE SATURDAY EVENING. THE LOW LOSES
IDENTITY CROSSING THE APPALACHIANS THEN REFORMS OVER SOUTHERN NEW
JERSEY SATURDAY NIGHT. WE CAN EXPECT TO SEE SOME SNOW SHOWERS AS THE
UPPER TROUGH MOVES EAST, BUT NOT MUCH AND NOT FOR EVERYONE. BAGGINESS
IN THE ISOBARS SHOWS BIT OF A STRONGER SYSTEM OFF THE NC COAST WITH
QPF AMOUNTS OF 1/2INCH AND REMAINING OUT TO SEA.

AS THE LOW WRAPS UP SUNDAY NIGHT, A POOL OF COLD AIR OVER THE GREAT
LAKES WILL PLUNGE SOUTH LATE SUNDAY INTO MONDAY. THE WINDS ON THE
BACK SIDE OF THE STORM ARE STRAIGHT FROM THE NORTH SO IT IS GOING TO
BE ANOTHER COLD SNAP FOR SURE ON MONDAY. I MAY HAVE TO PLAY WITH THE
HIGH TEMP FOR MONDAY ESPECIALLY WITH THE FRESH SNOW COVER. 80H WINDS
WILL BE HOWLING DOWN FROM THE HUDSON VALLEY AT 50 KNOTS. THE
REINFORCED COLD SNAP WILL BE SHORT LIVED AS WE TAKE THE NEXT STEP
INTO THE LONG TERM. WE SAY GOODBYE TO THE UPPER CYCLONE AND WATCH AS
THE FLOW MODIFIES IN THE MID LEVELS ACROSS THE ENTIRE U.S.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...

WITH THE COLD AIR MOVING AWAY, WE TURN OUR ATTENTION TO A NOTICEABLE
WARM UP. LETS NOT GO TOO CRAZY, WITH THE SNOW STILL ON THE GROUND,
BUT ABSENT ANY WIND, IT WILL BE FEELING VERY NICE OUTSIDE. WITH THE
RIDGE MOVING OFFSHORE MONDAY NIGHT STRONG WARM AIR ADVECTION WILL
GATHER IN THE SOUTHERN PLAINS AND WAIT THE DEVELOPMENT OF A SFC LOW,
THE SOUTHERN EXTENT OF A FRONT THAT EXTENDS NORTHEAST TO ANOTHER
COLD LOW IN THE GREAT LAKES. COMBINE THIS WITH THE SURFACE HIGH OFF
THE SOUTHEAST COAST AND WELL HAVE A SOUTHWEST WIND. THE SFC LOW
TRACKS TO THE LOWER MISSISSIPPI VALLEY WITH CONVECTIVE PRECIPITATION
BREAKING OUT. THE LOW MOVES JUST SLIGHTLY NORTH OF EAST WITH PLUS 2
DEG C TEMPS OVER OUR CWA BEFORE THE RAIN BEGINS. THE LOW TRACKS OFF
THE DELMARVA WITH A HEAVY BAND OF CONVECTION REMAINING OFFSHORE BUT
WRAP AROUND 1.25 INCHES OF LIQUID OVER THE NORTHERN DELMARVA, AND ACROSS
THROUGH DELAWARE AND SOUTHERN NEW JERSEY. WITH THIS FIRST RAIN
EVENT, THE NORTHERN SNOWIEST PART OF THE REGION WILL RECEIVE VERY
LITTLE PRECIPITATION. THE SYSTEM ENDS AS A FEW SNOW SHOWERS ACROSS
THE EXTREME NORTHERN COUNTIES. TEMPERATURES BEGIN A CLIMB TO THE 40S
AND THEN 50S IN SOME SPOTS ON WED.

NEXT ON THE MENU, AFTER A TWO DAY PERIOD WITH WEAK RIDGE OVER THE
AREA AND MODEST TEMPERATURES ABOUT NORMAL. FRIDAYS TEMPERATURES WILL
BE BACK INTO THE MID TO UPPER 40S SOUTHERN AREAS AND LOWER 40S
NORTH. IN BOTH CASES, ABOVE NORMAL.

I MENTIONED A SECOND RAIN EVENT IN THE OVERVIEW, BUT THAT IS OUTSIDE
OF THE LONG RANGE PERIOD. SUFFICE TO SAY A SIGNIFICANT CHANGE IS ON
THE WAY. WELL GET TO ADDRESS THIS MORE OVER THE WEEKEND.

&&

.AVIATION...
CLEAR SKIES EXPECTED THRU THE NIGHT WEST WINDS WILL EASE UP OVER
NIGHT AND SWING TO MORE SOUTHWESTERLY AFTER 12Z.

&&

.MARINE...
WILL KEEP THE SCA FLAGS FLYING FOR THE EARLY PART OF THE FORECAST
WILL KEEP THE EXPIRATION TIME TO 15Z SATURDAY FOR THE NORTHERN
COASTAL WATERS AND UNTIL 06Z FOR THE SOUTHERN COASTAL WATERS AND
DELAWARE BAY.

THE SYNOPTIC SITUATION SHOWS THAT THE SMALL CRAFT AND GALE FLAGS
WILL BE REQUIRED ONCE AGAIN LATE SUNDAY INTO MONDAY. A COLD FRONT
WILL CROSS THE COASTAL WATER SUNDAY MORNING AND A LOW PRESSURE
SYSTEM WILL DEVELOP ALONG IT. THE LOW WILL QUICKLY DEEPEN WELL
OFFSHORE, BUT THE GRADIENT WILL BECOME STRONG OVER THE WATERS.

&&

.TIDES...
RECONSIDERED THE TIDAL DEPARTURES AND WITH THE NEW MOON ON SATURDAY
OUR ASTRONOMICAL TIDES WILL START AT -0.5 WITH AN ADDED DEPARTURE OF
1.5 FT ON THE STORM SURGE. TWO FEET BELOW MLLW IS THE THRESHOLD FOR
CONCERN.

&&

.HYDROLOGY...
LATEST IN THE THE BI-WEEKLY FLOOD OUTLOOKS WAS ISSUED THIS MORNING.
SEE THE ESFPHI FOR DETAILS ON RIVER ICE SNOW COVER AND MORE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...LOW WATER ADVISORY UNTIL 5 PM EST SATURDAY FOR ANZ430-431-
     450>455.
     LOW WATER ALONG THE DELAWARAE RIVER ADJACENT TO THE ZONES
     DEZ001-NJZ016>019-PAZ069-071 UNTIL 10 AM SATURDAY.

     SMALL CRAFT ADVISORY UNTIL 1 AM EST SATURDAY FOR ANZ430-431-
     452>455.

     SMALL CRAFT ADVISORY UNTIL 10 AM EST SATURDAY FOR ANZ450-451.

&&

OVERVIEW/SHORE/LONG TERM...EBERWINE (UPDATE FOR TIDES)
AVIATION/MARINE...ZEV/AMC
Hazardous weather outlook, Feb 16, 4:12 AM EST, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
412 AM EST FRI FEB 16 2007

PAZ054-055-171100-
CARBON-MONROE-
412 AM EST FRI FEB 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT

A WIND CHILL ADVISORY IS IN EFFECT THROUGH 9 AM THIS MORNING.
UNTREATED SECONDARY AND TERTIARY ROADS REMAIN ICY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001-
007>010-012>027-PAZ060>062-067>071-171100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
412 AM EST FRI FEB 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT

UNTREATED SECONDARY AND TERTIARY ROADS REMAIN ICY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TFG

In the hours before

Special weather statement, Feb 16, 4:21 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EST FRI FEB 16 2007

DEZ001-NJZ016>019-PAZ069>071-171200-
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-BUCKS-
DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...PENNSVILLE...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...DOYLESTOWN...
MEDIA
421 PM EST FRI FEB 16 2007

...LOW WATER ALONG THE TIDAL PORTIONS OF THE DELAWARE RIVER...

A BRISK WEST TO NORTHWEST WIND WILL CONTINUE ACROSS THE TIDAL
PORTIONS OF THE DELAWARE RIVER OVERNIGHT INTO SATURDAY. AS A
RESULT, THE BELOW NORMAL TIDAL DEPARTURES WILL CONTINUE THROUGH
THE UPCOMING TWO LOW TIDE CYCLE. IN ADDITION, A NEW MOON IS 1214
PM SATURDAY AFTERNOON.

AT REEDY POINT, DELAWARE THE TIDAL DEPARTURES ARE RUNNING BETWEEN 1.5
AND 2.0 FEET BELOW NORMAL WITH THE NEXT LOW TIDE OCCURRING JUST
AFTER AROUND 515 PM THIS EVENING AND AGAIN 509 AM SATURDAY. AT
PHILADELPHIA, PENNSYLVANIA, AND NEWBOLD TERMINALS THE TIDAL
DEPARTURES ARE RUNNING AROUND 2.0 FEET BELOW NORMAL WITH THE NEXT
TWO LOW TIDES EXPECTED AT 8 PM THIS EVENING AND 8 AM SATURDAY
MORNING.

LOW, OR BLOWOUT TIDES, ARE A HAZARD TO NAVIGATION ESPECIALLY FOR
THE LARGER SHIPS TRAVELING UP AND DOWN THE RIVER.

EBERWINE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 8:05 PM ESTMarine Weather StatementPHI9 hr
Feb 16, 3:53 AM ESTWind Chill AdvisoryPHICarbon, Monroe5 hr

Nearby

Marine Weather Statements in New Jersey, 2007Every marine weather statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.